Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Ricky71
Buprenorphine withdrawal
  1. #1
    Drumnpoet is offline New Member
    Join Date
    Jun 2014
    Posts
    1

    Default Buprenorphine withdrawal

    I have been off 16mgs subutex a day cold turkey for a week and feeling worse rather than better. When I could no longer afford the expense, I decided I am tired of the frustration. My regular Dr wants me to go to the ER since she can't prescribe it and is worried it's such a high dose. I'm debating it wanted input and experiences

  2. #2
    egy1973victor is offline New Member
    Join Date
    Jul 2017
    Posts
    3

    Default

    It will go dont worry.... But dont wait for relief go for it... Try using supplements like niacin 5htp...go for excercise running and swimming and you can go NA meetings... Worst thing is to wait alone try to be in social contact all time..... Good luck

  3. #3
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Drumnpoet View Post
    I have been off 16mgs subutex a day cold turkey for a week and feeling worse rather than better. When I could no longer afford the expense, I decided I am tired of the frustration. My regular Dr wants me to go to the ER since she can't prescribe it and is worried it's such a high dose. I'm debating it wanted input and experiences
    How long have you been on subs? Jumping from 16mg is an insanely huge amount, I'm not saying that it hasn't been done but unfortunately it's going to be a very long and rough road ahead! Ideally you would want to taper all the way down to .25mg/day or less before jumping off! Is there any way you can get more subs in order to do a proper taper? I don't think the ER will do anything for you? If you can't get anymore subs then maybe you can get your doctor to prescribe you some Clonidine and/or Gabapentin to help with the sub withdrawal? You can also use the items in the Thomas Recipe for Opiate Withdrawal minus the benzos! Here's a link to the Thomas Recipe - https://www.drugs.com/forum/featured...wal-35169.html

    If you are able to get more subs then you would follow Robert's sub therapy/taper plan, here's a link - https://www.drugs.com/forum/suboxone...apy-66109.html

    Best of luck to you! Keep us updated on everything? Take care... God bless us all!
    Randy35 likes this.

  4. #4
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default

    Drumnpoet, Jumping at 16mgs will be very tough, if you can taper that's the best. How long were you using sub and at what mgs?? I jumped at 6-8 mgs and it was tough but I could not taper but that's me. You are in for a rough ride and I will not say you cant do it, but tapering to a small amount is much more comfortable and less likely cause a relapse. You may not sleep for weeks and have the runs, freezing spells nausea ( nausea terrible for me even with meds from dr for it ) anxiety depression to name a few its is tough not gonna sugar coat it !! I would taper down if you can, if you cant like me grit your teeth and dig in your heels it will pretty rough for a while depending on how long on them and the dosage. keep us posted lots of good help here.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22